# SDR CALA2025082908258

- Difficulty date: August 24, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 112,696 hours, 26,501 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 012N00492
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SUROUND THE 7TH CRITICAL FASTENER HOLE.  COUNTING RT TO LT IAW FIGURE -00 2 OF EA5330-04213 REV D, HAD A CRACK INDICATION AT THE BEAR STRAP L AYER.   ACCOMPLISHED REPAIR IAW EA 757-5310-A4078 AND EA 5330-04213 REV D. OPERATION 2 & EC/RA # 5330-07569.
